I have a son with background of drug abuse. These drugs showed up when I picked up my prescripton drugs at pharmacy.
23 Jun 2010
Fisrt of all i hope you don´t have MS... my mother has it... no words.
Tizanidine Hydrochloride interacts with many other drugs one of them is alcohol.
Alcohol can increase the absorption of tizanidine, possibly increasing the levels of the medication in the blood. Combining alcohol with tizanidine can cause additive effects, such as increased drowsiness, confusion, memory loss, or difficulty breathing. It is best to avoid alcohol while taking this medicine.
I am not saying your son is doing both, but if he has a past history with drug abuse, I would be concerned.
I am 41 , bipolar among many other issues..one of them drugs and alcohol for 20 years been clean and sober for 8.
I recommend a hair folecule test because it shows what he has been taking for the past six months, you see the more conventional screenings (blood & urine) are more limited (and there are ways to pass them... I did more than once) some look just for 6 drugs some for 10, , know the hair test is expensive but very accuarate... if you decide to go ahead with it pin point ( to the person that will take the hair sample) for Tizanidine Hydrochloride , the other substances will show up no matter what.
Before i "graduated" from my program I had a hair folecule test, I obviously passed it.
It´s the best one... from my experience.
- Tizanidine Information for Consumers
- Tizanidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tizanidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... post. Like so many of the stories here, I have the desire to stop opioids (or atleast I say that to myself) but not the courage. As soon as those ...
1 answer • 25 Jul 2009
I am hurting bad. I went to a detox 4/19 and got out 4/26. My last day they gave me a 1/4 of a subutex. I felt like in the detox I would come out ...
4 answers • 27 Apr 2011
One of the main side-effect of chronic abuse of codeine is loss of libido,which was abused for nearly 5years.Is this side effect of codeine abuse ...
1 answer • 9 Aug 2011
I am a few days from being 18 and I see a psychiatrist regularly. I am classified as major depressive and currently taking zoloft for that. I have a ...
2 answers • 5 Oct 2011